Hepatotoxicity Induced by High Dose of Methylprednisolone Therapy in a Patient with Multiple Sclerosis: A Case Report and Brief Review of LiteratureReportar como inadecuado




Hepatotoxicity Induced by High Dose of Methylprednisolone Therapy in a Patient with Multiple Sclerosis: A Case Report and Brief Review of Literature - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Toxic hepatitis due to drugs is an important and frequent drug adverse reaction in clinical practice. Here, we report a case of high dose methylprednisolone-induced acute hepatitis in a 51-year-old woman that suffers from multiple sclerosis while steroids are usually safe drugs with regards to liver injury and even they are the treatment choice of autoimmune hepatitis, but the literatures about corticosteroids showed are not entirely safe to liver injury and they have occasionally linked to hepatotoxicity. Although recent reports have demonstrated that prednisolone may cause hepatitis. This case report includes a brief review of the relevant literature on corticosteroids-induced hepatitis that is presented.

KEYWORDS

Toxic Hepatitis, Methylprednisolone, Multiple Sclerosis

Cite this paper

Kadle, M. and Mazurchik, N. 2016 Hepatotoxicity Induced by High Dose of Methylprednisolone Therapy in a Patient with Multiple Sclerosis: A Case Report and Brief Review of Literature. Open Journal of Gastroenterology, 6, 146-150. doi: 10.4236-ojgas.2016.65019.





Autor: Mohamed A. H. Kadle*, Natalia V. Mazurchik

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados